# SDR SWAA2025061675317

- Difficulty date: May 26, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,686 hours, 40,541 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Angle
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 651FB TRAILING EDGE TEE ANGLE RT WING.  REPLACED TEE ANGLE LOCATED ON ACCESS PANEL 651FB TRAILING EDGE RT WING IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 115A2710; SHEET 4; REV B.
